# SDR WRLA96054

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA6045502
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT 13,000 FEET AT APPROX 250 KTS, FIRST OFFICERS WINDSHIELD CRACKED.  FLIGHT CREW ELECTED TO RETURN TO POINT OF DEPARTURE.  AIRCRAFT RETURNED TO CZVR WITHOUT FURTHER INCIDENT.  REPLACED WINDSHIELD AND AS A PRECAUTION, REPLACED WINDSHIELD ANTI-ICE CONTROLLER.  GROUND CHECKS COMPLETED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
